# SDR ASAA0280211

- Difficulty date: June 17, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 0112
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING LINE CHECK, EXTERIOR OVERWING EMERGENCY LIGHTS WERE FOUND INOPERATIVE.  REPLACED POWER SUPPLY.  EMERGENCY LIGHTS THEN OPERATED PROPERLY.  (M)
